MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported stent placement difficulties occurred.A stenting procedure was being performed in the superficial femoral artery (sfa) ostium using a retrograde popliteal approach.As the innova 6 x 20 x 130 stent was positioned and deployment initiated, the stent moved forward and partially covered the profunda artery.It was noted the physician thought the device was being held steady in position and was surprised that the stent moved forward.The stent was post dilated and the procedure was completed with no adverse effect to the patient outcome.It was noted there was no need to do anything further, the physician just didn't like the final position of the stent.Device evaluated by manufacturer: returned product consisted of an innova self-expanding stent delivery system (sds).A visual examination identified a kink at the nosecone.The stent was not returned.Per the customers statement the stent was deployed in the patient.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7976124
Report Number2134265-2018-61997
Device Sequence Number19225456
Product Code NIP
UDI-Device Identifier08714729873983
UDI-Public08714729873983
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2020
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0020754073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1